# SDR DALA2016082806240

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,768 hours, 28,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY EXIT IDENTIFIER IN THE FLOOR AT SEAT 19AB IN THE CABIN WAS MISSING, AND INOPERATIVE.  MAINTENANCE INSTALLED THE FLUORESCENT STRIP FOR THE NOTED AREA AND THE OPS CHECK WAS GOOD.
